# SDR UIEA2016083000719

- Difficulty date: August 29, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,149 hours, 23,158 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029816
- Part serial: P2193
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APU OIL QTY MESSAGE ON STATUS PAGE.  OIL FOUND IN TAIL PIPE.  TRANSFERRED TO DMI; MDDR 69791 IAW MEL 49-11-01B, CAT B.  REMOVED AND REPLACED APU IAW WORK CARD T1071 AMM 49-11-01.
